# SDR AU510001567

- Difficulty date: July 7, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737-800
- Engine: Ge CFM567B24
- System (JASC): 3497 · Navigation System Wiring
- Part: Wire
- Part number: W6491001620
- Condition: Separated
- Location: Wx Radar Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WEATHER RADAR SYSTEM WIRES PN W6491-0016-20 AND PN W6491-0065-24 FOUND PULLED OUT OF TERMINAL BLOCK GD383. SUSPECT WIRES DISTURBED DURING AIRCRAFT MODIFICATION. SEE ATTACHMENT FOR INVESTIGATION DETAILS.(OTHER CAUSE: WIRES FOUND PULLED OUT OF TERMINAL BLOCK ) (CASA NR 510001567)
